# SDR DALA1129879858

- Difficulty date: March 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Dented
- Location: Floor Panel 47d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 47D HAS PULLED SCREWS AND DENTS IN TOP SKIN.  BLENDED DAMAGE, OUT OF LIMITS IAW SRM 53-01, PG 8.  CUT OUT DAMAGE IAW SRM 53-05, PG 10.  FABBED FILLER AND DOUBLER IAW SRM 53-05, PG 10, FIG 1.  TREATED AND PRIMED FILLER AND DOUBLER IAW SRM 51-10-3.  INSTALLED FILLER AND DOUBLER, 47D IAW SRM 53-05, INSTALLED REPAIR WASHERS ON IAW SRM 51-30-1, FOUND CRACK IN 2EA DENTS OUT OF LIMITS IAW SRM 53-01, PG 8, FIG 1.
